Journal article icon

Journal article

Exponential node clustering at singularities for rational approximation, quadrature, and PDEs

Abstract:

Rational approximations of functions with singularities can converge at a root-exponential rate if the poles are exponentially clustered. We begin by reviewing this effect in minimax, least-squares, and AAA approximations on intervals and complex domains, conformal mapping, and the numerical solution of Laplace, Helmholtz, and biharmonic equations by the “lightning” method. Extensive and wide-ranging numerical experiments are involved. We then present further experiments giving evidence that ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00211-020-01168-2

Authors


More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0003-2504-1709
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Christ Church
Role:
Author
ORCID:
0000-0001-7911-1501
Publisher:
Springer Publisher's website
Journal:
Numerische Mathematik Journal website
Volume:
147
Issue:
1
Pages:
227-254
Publication date:
2021-01-02
Acceptance date:
2020-11-17
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
Language:
English
Keywords:
Pubs id:
1123281
Local pid:
pubs:1123281
Deposit date:
2020-11-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP